Psycho-Babble Faith | about religious faith | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's reply-wchgd? Frustratedmama

Posted by Lou Pilder on April 15, 2010, at 7:13:49 [reposted on April 15, 2010, at 14:46:53 | original URL]

In reply to For Lou and Scott SLS, posted by Frustratedmama on April 14, 2010, at 17:56:52

> Scott,,
> How do you think concerta compares to Adderall XR? Currently taking 15 mg Adderall XR
>
> Lou,
> Thanks for your responses and I know that you are just looking out for members. I have tried going without meds before and became very volatile, and wouldn't want that part of my personality to return ever again. I know everyone responds differently to medication but I am one of the many that would be WORSE without them...I have gone off them many times. Tried meditation, prayer, alternative meds, natural supplements, etc. Had tests run, been poked, prodded, had MRI's etc. However, the use of the snri's has proven to be the most helpful.
>
> I dont like the side effects, but the benefits far outweigh the risks for me personally.
>
> FM

FM,
You wrote,[...Thanks for your responses...going without meds before and became very volatile...I am one of the many that would be worse without them...Tried ..prayer...I don't like the effects from the drugs (side)...benefits outway the risks...].
There is the condition that one can find themselves in when they stop a drug. This condition is sometimes said to be whatever it was before the drugs comming back. But it could also be withdrawal symptoms from the drug(s) the person was taking and then if the drug(s) is/are reinstated, the symptoms of withdrawal go away.
The question becomes to the user as to which one it is. There is a test for such.
In that condition, if the user stsys off the drug for a longer period, then it could be determined as to if the condition they find themselves in could or could not be withdrawal symptoms. Since the withdrawal symptoms could be so intolerable, the user could reinstate the drug(s) to stop those withdrawal conditions sooner than the time needed to determine if those symptoms were from the drugs. Then the addiction could be even more strenghthened to the user and withdrawal could be worse if they tried to do so in the future. If the prescriber of the drug (redacted by respondent).
This condition then can be exacerbated by the user getting another drug to take with the one that they stopped. Now there could be a compounding of the withdrawal if the user does so later from the combination of the drugs. This can continue untill maybe a lethal combination is taken and the user dies from the drugs or commits suicide. So a {side effect} in that case is that the user's mind could become altered to the point that they think that they must kill themselves. There is now an FDA warning to many psychotropic drugs that one taking them could have their mind altered to think of killing themselves. If the user finds themselves in that situation, I do not know how they could stop the suicide.
Then there is the placebo effect that research now shows is (redacted by respondent).
You write here that you tried prayer. I am unsure as to if your prayers were to a god and if so, which god? If it was to the god that is represented in the bible that Jews use, do you know what that bible says concerning the use of mind-altering drugs?
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Faith | Framed

poster:Lou Pilder thread:943470
URL: http://www.dr-bob.org/babble/faith/20100403/msgs/943470.html